RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 9  


Behaviour of the scattering amplitude of the Helmholtz resonator near a resonance
A. A. Arsen'ev
3
Theorems on ball mean values in symmetric spaces
V. V. Volchkov
17
Interpolation with estimates in $\mathbb C^n$ and its applications
A. S. Krivosheev
39
On $(v,k)$-configurations
F. M. Malyshev, V. E. Tarakanov
85
On identities of free finitely generated alternative algebras over a field of characteristic 3
S. V. Pchelintsev
109
Existence of an optimal control without convexity assumptions in a first-order evolution system
A. A. Tolstonogov
125
Some generalizations of Macaulay's combinatorial theorem for residue rings
D. A. Shakin
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019